# SDR SWAA011371

- Difficulty date: May 6, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 11,120 hours, 7,301 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11038-55, FOUND LT ELEVATOR TAB INBD HINGE BUSHING WORN.  REMOVED AND REPLACED BUSHING AND BOLT PER MM.
